Solving Boussinesq Equation by Bilinear Bӓcklund Transformation
Applied and Computational Mathematics
Volume 2, Issue 2, April 2013, Pages: 32-35
Received: Apr. 5, 2013; Published: Apr. 2, 2013
Views 2643      Downloads 111
Authors
M. Y. Adamu, Abubakar Tafawa Balewa University, Bauchi, Nigeria
E. Suleiman, Abubakar Tafawa Balewa University, Bauchi, Nigeria
Article Tools
PDF
Follow on us
Abstract
In this paper Hirota bilinear method is applied to constructing Backlund transformation of the Boussinesq equation. The bilimear Backlund form are used to obtain the soliton solution of the Boussinesq equation. Also as an application for the bilinear Bӓcklund transformation, new classes of wave solutions to the Boussinesq Equation are computed.
Keywords
Boussinesq Equation, Backlund Transformation, Hirota Bilinear Form, Travelling Wave
To cite this article
M. Y. Adamu, E. Suleiman, Solving Boussinesq Equation by Bilinear Bӓcklund Transformation, Applied and Computational Mathematics. Vol. 2, No. 2, 2013, pp. 32-35. doi: 10.11648/j.acm.20130202.13
References
[1]
W.X. Ma, J.-H. Lee, A transformed rational function method and exact solutions to the 3+1 dimensional Jimbo–Miwa equation, Chaos Solitons Fractals.42 (2009) 1356–1363.
[2]
J.P. Wu, A bilinear Bäcklund transformation and explicit solutions for a (3 + 1)-dimensional soliton equation, Chin. Phys. Lett. 25 (2008) 4192–4194.
[3]
M.J. Ablowitz, H. Segur, Solitons and the Inverse Scattering Transform, SIAM, Philadelphia, 1981.
[4]
M. Y. Adamu and E. Suleiman, On the Generalized Bilinear Differential Equations, IOSR Journal of Mathematics 3,(2013) (4) 24-30.
[5]
W.X. Ma, T.W. Huang, Y. Zhang, A multiple exp-function method for nonlinear differential equations and its application, Phys. Scr. 82 (2010) 065003.
[6]
R. Hirota (2004) The direct method in soliton theory. Cam-bridge, University, Press.
[7]
W.X. Ma, A. Abdeljabbar, M.G. Asaad, Wronskian and Grammian solutions to a (3 + 1)-dimensional generalized KP equation, Appl. Math. Comput.217 (2011) 8722–8730.
[8]
M. Y. Adamu and E. Suleiman On linear Superposition prin-ciple Applying to Hirota Bilinear Equations, American journal of computational and applied mathematics 3(1) (2013) 8-12.
[9]
Magdy G. Asaad and W.X. Ma,Extended Gram-type Deter-minant, wave and rational solutions to (3+1)-dimensional nonlinear evolition equations,Appl. Math and Comp. 219 (2012), 213-225.
[10]
F.C. You, T.C. Xia, D.Y. Chen, Decomposition of the gene-ralized KP, cKP and mKP and their exact solutions, Phys. Lett. A 372 (2008) 3184–3194.
[11]
A.M. Wazwaz, Multiple-soliton solutions for a (3+1)-dimensional generalized KP equation, Commun. Nonlinear Sci. Numer. Simul. 17 (2012) 491–495.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186